EconPapers    
Economics at your fingertips  
 

Global quadratic optimization on the sets with simplex structure

Yurii Nesterov ()
Additional contact information
Yurii Nesterov: Center for Operations Research and Econometrics (CORE), Université catholique de Louvain (UCL), 1348 Louvain la Neuve, Belgium

No 1999015, LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Abstract: In the first part of this paper we prove that the global quadratic optimization problem over a simplex can be solved with a constant relative accuracy. In the second part we consider some natural extensions of the result.

Date: 1999-02-11
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://sites.uclouvain.be/core/publications/coredp/coredp1999.html (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvco:1999015

Access Statistics for this paper

More papers in LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-22
Handle: RePEc:cor:louvco:1999015